Asymptotic results for silent elimination - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2010

Asymptotic results for silent elimination


Following the model of Bondesson, Nilsson, and Wikstrand, we consider randomly filled urns, where the probability of falling into urn i is the geometric probability (1-q)qi-1. Assuming n independent random entries, and a fixed parameter k, the interest is in the following parameters: Let T be the smallest index, such that urn T is non-empty, but the following k are empty, then: XT= number of balls in urn T, ST= number of balls in urns with index larger than T, and finally T itself..
Fichier principal
Vignette du fichier
1336-5005-2-PB.pdf (149.23 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-00994591 , version 1 (21-05-2014)



Guy Louchard, Helmut Prodinger. Asymptotic results for silent elimination. Discrete Mathematics and Theoretical Computer Science, 2010, special issue in honor of Laci Babai's 60th birthday: Combinatorics, Groups, Algorithms, and Complexity, Vol. 12 no. 2 (2), pp.185-196. ⟨10.46298/dmtcs.527⟩. ⟨hal-00994591⟩


171 View
796 Download



Gmail Facebook X LinkedIn More